# SDR A6WA200640159

- Difficulty date: April 24, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR POSSIBLE LIGHTNING STRIKE.  ALTITUDE WAS 5000 FEET GEAR RETRACTED, FLAPS UP.  ENGINE NR 2 POWER ROLLED BACK TO 29 PERCENT, N1 FOR TWO MINUTES, ENGINE POWER RECOVERED.  NO OTHER INSTRUMENTATION MALFUNCTIONS NOTED.  COMPLIED WITH INSPECTION OF ENGINES.  NO DEFECTS NOTED IAW CRJ AMM 72-00-00-210-006.  (M)
